Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Swollen lips, no itching, hive symptoms, occurs on drinking sweet beverages. Causes?

Not everyday but during and since retuning from a trip, my lips swell. I have not changed anything in my diet recently. But noticed after a meal that I drank sweet tea with either my left upper and lower lip will swell or the right side will swell. I stopped drinking sweet tea but symptoms still occured even with drinking lemonade. Normally between 6-8. I take an antihistamine swelling goes down but this morning they are still swollen. No itching or hive like symptoms.. Just partial swollen lips. Any idea?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear ,
thanks for your query at health care magic
it seems like angioedema , its type of allergic reaction to allergens where lips , eyes get swollen when ever you are exposed to sensitive allergens .
use anti histaminics avoid allergen exposure .
Answered: Mon, 30 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor